RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 409–416 (Mi mz10092)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability of the weight properties of functions with respect to a singular Cauchy integral

I. B. Simonenko

Rostov State University

Full text: PDF file (1260 kB)

English version:
Mathematical Notes, 1983, 33:3, 208–212

Bibliographic databases:

UDC: 517.5
Received: 23.10.1980

Citation: I. B. Simonenko, “Stability of the weight properties of functions with respect to a singular Cauchy integral”, Mat. Zametki, 33:3 (1983), 409–416; Math. Notes, 33:3 (1983), 208–212

Citation in format AMSBIB
\Bibitem{Sim83}
\by I.~B.~Simonenko
\paper Stability of the weight properties of functions with respect to a singular Cauchy integral
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 409--416
\mathnet{http://mi.mathnet.ru/mz10092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698717}
\zmath{https://zbmath.org/?q=an:0524.30029}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 208--212
\crossref{https://doi.org/10.1007/BF01686328}


Linking options:
  • http://mi.mathnet.ru/eng/mz10092
  • http://mi.mathnet.ru/eng/mz/v33/i3/p409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Dybin, “One-dimensional singular integral equations with coefficients vanishing on countable sets”, Math. USSR-Izv., 31:2 (1988), 245–271  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:100
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020